Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On complemented versions of James's distortion theorems


Authors: William B. Johnson and Narcisse Randrianantoanina
Journal: Proc. Amer. Math. Soc. 135 (2007), 2751-2757
MSC (2000): Primary 46B20, 46B25:; Secondary 46B03, 46B45
Published electronically: March 30, 2007
MathSciNet review: 2317949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are given to show that two natural questions asked in Dowling, Randrianantoanina, and Turett, 1999, about complemented versions of James's distortion theorems have negative answers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B25:, 46B03, 46B45

Retrieve articles in all journals with MSC (2000): 46B20, 46B25:, 46B03, 46B45


Additional Information

William B. Johnson
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: johnson@math.tamu.edu

Narcisse Randrianantoanina
Affiliation: Department of Mathematics and Statistics, Miami University, Oxford, Ohio 45056
Email: randrin@muohio.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08775-8
PII: S 0002-9939(07)08775-8
Keywords: $\ell_1$, $c_0$, renorming, James's distortion theorems
Received by editor(s): January 10, 2006
Received by editor(s) in revised form: May 1, 2006
Published electronically: March 30, 2007
Additional Notes: The first author’s research was partially supported by NSF DMS–0503688
The second author’s research was partially supported by NSF DMS–0456781.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2007 by the authors